# SDR DALA13028321402

- Difficulty date: June 5, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 65,887 hours, 25,657 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON,  CRACK INDICATION FOUND ON RT UPPER WING SKIN LOAD FITTING AT MOST OTBD AFT FASTENER HOLE.   WORK CARRIED OUT IAW PRI 514654-14AD, REV 0, REV 1 AND REV 2 AND REV 3.
